# SDR C2XA01BT110

- Difficulty date: May 26, 2001
- Submitted: May 29, 2001
- Operation: Air carrier
- Aircraft: N14828
- Make and model: Aerosp ATR 42-320
- Aircraft serial: 179
- Aircraft time: 24,184 hours, 27,114 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Warning Light
- Condition: Illuminated
- Location: Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

EWR---CO3571, CREW REPORTED AIR RETURN TO EWR DUE TO GEAR UNLOCK LIGHT ILLUMINATING IN FLIGHT (LEFTHAND SIDE).  MAINTENANCE IN EWR AND BTV TROUBLESHOOTING AIRCRAFT.
